Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Osteoarthritis in HIV
Jan 25, 2008

Please advise the relationship of osteo-arthritis in HIV pos patients. Are they at higher risk of developing Osteoarthritis?

Response from Dr. Henry

I haven't seen much published that clearly links HIV infection to increased rates of standard osteoarthritis compared to the general population of the same age. I also have not observed a clear increase in osteoarthritis in our clinic of 1200+ patients though they do have a modest rate of a variety of forms of joint problems /arthritis often necessitating a referral to a rheumatologist to sort out. KH



Previous
hiv in angola
Next
Truvada and Stockrin and Hep B Chronic -

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement